# SDR FDEA200908303126

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP JOINT AT STA 660 TO STA 760, S-26L, FOUND IN BETWEEN SKIN CORROSION AT SEVERAL PLACES.  EVALUATE AND RECTIFY STA 660 TO STA 760, S-26L LAP JOINT SKIN CORROSION AREA REPAIR CARRIED OUT IAW EA NR F-5330-131060 PART 1, FUSELAGE-PLATES AND SKIN-FS 660-FS 760, STR S-26L TO S-26R LWR SKIN LAP JOINT (AD 2006-11-11-EO F-0524-7-5000; AD 2007-19-17, EO F-5330-  7-5000) DOUBLER REPAIR.    REPAIR CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100 CRITERIA.
